Jump to content

Photo

Started Using Aha+


3 replies to this topic

#1 Myfacehurts

Myfacehurts

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 17-August 13

Posted 17 August 2013 - 01:35 AM

I've started using the AHA+.. two days in andy dead skin flaked off. I'm loving the results but my face stings too much to use any BP or anymore of the AHA+, iit stings when i put on moisturizer too but not as bad. Am i supposed to be eexperiencing this or do i stop using everything?

#2 theatrekid

theatrekid

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 1
About Me
  • Joined: 15-July 13

Posted 17 August 2013 - 02:35 AM

you started off too quickly. first start off by mxing the moisturizer with the Aha and applying that twice a week which means every 3 days. Then bump it up to every 2 days. You want to build up tolerance so you dont irritate your skin! Good luck and also i would take like a one day break from the bp becuz it seems u irritated ur face



#3 LewisS

LewisS

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 863
    Likes: 203
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 22-July 12

Posted 17 August 2013 - 06:20 AM

Moved to acne.org products. 



#4 Myfacehurts

Myfacehurts

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 17-August 13

Posted 17 August 2013 - 05:08 PM

Thanks for your reply ive gone a day without BP, hopefully i'll be able to reuse it soon. Acne.org has helped me a lot :) :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users